Volume 52, pp. 320-341, 2020.

Error analysis for regularized multidimensional sampling expansions

Rashad M. Asharabi and Fatemah M. Al-Abbas


As it is known, the convergence rate of the multidimensional Whittaker-Kotelnikov-Shannon (WKS) sampling series is slow due to the slow decay of the sinc function. In this paper, we incorporate a convergence factor from the Bernstein space into the multidimensional WKS sampling series to establish regularized sampling and a corresponding improved convergence rate. The convergence rate of this regularized series depends on the decay of the convergence factor. Various bounds for the truncation of the regularized sampling series are investigated depending on the convergence factor. Furthermore, we estimate two types of perturbation errors associated with this series. Some numerical experiments are presented.

Full Text (PDF) [946 KB], BibTeX

Key words

multidimensional sampling, error analysis, convergence rate

AMS subject classifications

41A80, 32A05, 41A25, 41A30, 94A20

ETNA articles which cite this article

Vol. 55 (2022), pp. 242-262 Rashad M. Asharabi and Felwah H. Al-Haddad: On multidimensional sinc-Gauss sampling formulas for analytic functions

< Back